No abstract available.
O. E. CONKLIN, "A MATHEMATICAL STUDY OF A HEADLIGHT BEAM," J. Opt. Soc. Am. 1, 155-155 (1917)
References are not available for this paper.
|Alert me when this paper is cited|
OSA is able to provide readers links to articles that cite this paper by participating in CrossRef's Cited-By Linking service. CrossRef includes content from more than 3000 publishers and societies. In addition to listing OSA journal articles that cite this paper, citing articles from other participating publishers will also be listed.